People

 

Faculty: Hajek, Darrell W.

Education:
Ph.D., 1971, University of Florida

Research Interests:


Teaching Interests:


Articles:
Castillo, Paul; DiCristina, Gladys; Hajek, Darrell W. Uniform continuity for all distance spaces. II Iberoamerican Conference on Topology and its Applications (Morelia, 1997). Topology Appl. 98 (1999), no. 1-3, 61–66. (Reviewer: I. W. Alderton), 18B30 (54B30 54C05 54E15)

Castillo, Paul E.; Hajek, Darrell W. The Wallman compactification and intermediate spaces. Quaestiones Math. 21 (1998), no. 1-2, 101–107, 54D35

Hajek, Darrell W. A note on spaces with normal intermediate spaces. Quaestiones Math. 19 (1996), no. 3-4, 479–481, 54D15

DiCristina, Gladys; Hajek, Darrell W. Strongly zeroed distance spaces. Rev. Integr. Temas Mat. 13 (1995), no. 2, 63–66, 54E99

Cuebas, Laura; Hajek, Darrell W. Function spaces with generalized distances. Rev. Integr. Temas Mat. 12 (1994), no. 1, 27–42, 54E35 (54C35)

Webpage: http://pegasus.uprm.edu/hajek/

Email: darrell.hajek@upr.edu

Office: CH-335

Phone: 5876

Position: Professor

 

Go Back